# SDR MASA200600365

- Difficulty date: February 7, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 18,718 hours, 13,940 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: 26N9
- Condition: Malfunctioned
- Part time: 10,114 hours, 7,414 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6015 PHX - YAW DAMP 1 STATUS MESSAGE.  MX R2 FCC CARD.
